# SDR C77A20160505001

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 22,385 hours, 12,888 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116602
- Part serial: K1735
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 22,404 hours, 12,902 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN NOTIFIED DISPATCH & MX THAT THE EMER BRAKE ACCUMULATOR & HYD SYS 2 LEVEL DROPPED 8%.  CA MENTIONED THAT HE WOULD DECLARE EMER INBOUND FOR PRECAUTIONARY MEASURES.  DURING FLT SYS 2 HYD QTY DROPPED FROM 70% - 56%.  SERVICED SYS 2 HYD FLUID IAW AMM 12-12-01.  SYS 2 HYD EMER ACCUMULATOR PRESS DROPPED FROM 2300 PSI - 1950 PSI DURING FLT.  SERVICED EMER ACCUMULATOR 1 & 2, LOW AT 200 PSI - 650 PSI IAW AMM 12-12-05.  NR 1 HYD SYS LOSING PRESS ON ELEC PUMP 1 WHILE MOVING FLT CONTROLS.  REMOVED HYD PUMP 3B, PN 51166-03, SN K2709.  INSTALLED HYD ON SYS 3B, PN 51166-02, SN K1735 IAW AMM 29-12-01.  WO 2062592 REMAINS OPEN FOR OPS CHECK.  OPS & LEAK CHECKED GOOD.
